Common fixed point theorems on Branciari metric spaces via simulation functions

Document Type : Research Paper


1 Department of Mathematics, Payame Noor University, 19395-4697 Tehran, I.R. of Iran.

2 Department of Mathematics, National Institute of Technology Durgapur 16 Durgapur, India

3 Universite de Sousse, Institut Superieur d Informatique et des Techniques de Communication, Tunisia


In this article, we secure couple of exciting common fixed point theorems via simulation functions in Branciari metric spaces context. These results improve, complement and generalize the rescent fixed point theorems of Aydi et al. [Results Math. 71 (2017), no. 1-2, 73-92] and others. Our findings are aptly endorsed by some interesting non-trivial examples which also illustrate the usefulness of these generalizations. Finally, we discuss an application of our conceived results in certain integralequations.


Volume 11, Issue 1
April 2020
Pages 395-411
  • Receive Date: 02 June 2019
  • Revise Date: 04 March 2020
  • Accept Date: 07 March 2020